Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Major withdrawl symptoms

Posted by Judie on February 15, 2004, at 10:59:26

In reply to Major withdrawl symptoms, posted by Susan115 on February 13, 2004, at 0:43:02

I am stopping effexor xr after 6 months, because I , too felt "flat-lined"... like I wasn't depressed, but I felt no joy or passion in anything I did, either. My doctor (GP) wanted to double my dose, but I can't see how that would fix my problem. I want to feel SOMETHING, just not suicidal! My last dose was 2 days ago. I'd been taking 75 mgs. a day. When I woke up so dizzy today, I started hunting on the internet for some info and I'm thrilled I found this site. Looks like I'd better taper off instead of going cold turkey. I dumped half of the granules out of a capsule and I'm going to try that every day for a week. I don't want to drag this out too long, but I have to be able to function. Scares me that folks are having withdrawel symptoms AFTER two weeks of quitting!! Somebody PLEASE post a success story for getting off this stuff!


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Judie thread:13781
URL: http://www.dr-bob.org/babble/20040215/msgs/313566.html